MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10024
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: case- (b)(4).
 
Event or Problem Description
It was reported that during a cori assisted tka surgery, an icon of person reading book was displayed on the real intelligence cori and the system was forced shutdown.The procedure was completed, with a non-significant delay, using the same device (reboot).Patient was not harmed beyond the reported problem.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Results of investigation: the cori console, pn rob10024, (b)(6), used in treatment, was returned for evaluation.There were no visual or functional abnormalities related to the reported system shutdown.The log files were pulled from the console for the occurrence date of 25-jan-2022.The naviosystem log shows ceased logging after the user had completed flexion range collection, indicating an abrupt shutdown of the system, and confirming the reported complaint.The most likely cause of this system shutdown is a known software issue.This situation is captured in the risk assessment released at the time of the complaint.The failure mode and associated risk have been anticipated within the risk file and that the documented risk level is still adequate.A review of manufacturing records indicate the software met all specifications upon release into distribution.A complaint history review found similar reports.A review of prior escalation actions was performed and found no actions that are applicable to the scope of the reported complaint.This issue will be continuously monitored through complaint investigation and post market surveillance.Based on the investigation, no containment or corrective actions are recommended at this time.

Brand Name
REAL INTELLIGENCE CORI
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13532619
Report Number3010266064-2022-00098
Device Sequence Number5038385
Product Code OLO
UDI-Device Identifier00885556780855
UDI-Public885556780855
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10024
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown